Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

On withdrawal process of venlafaxine, have sickness, anxious stomach, increased sensitivity. Advice?

i am currently weaning off venlafaxine slowely this is second week i am experiencing sickness uncomfortable stomach and and anxious stomach as well. not to far left to go maybe and two weeks but will this continue i can honestly say this has been the worse drug i have ever been on also i am crying alot for no reason would appreciate some advice. .
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

From above description, there are two possibilities of your current problem:
-Recurrence of anxiety and depression.
-Withdrawal of venlafaxime

From the pattern of symptoms on gradual withdrawal of medicine, it is more appear due to recurrence of anxiety in your case.

In my view it is better to continue treatment. Cognitive behavior therapy from trained therapist also help in these cases.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor